Free Access
Issue
ESAIM: PS
Volume 8, August 2004
Page(s) 76 - 86
DOI https://doi.org/10.1051/ps:2004003
Published online 15 September 2004
  1. P. Billingsley, Convergence of probability measures. John Wiley and Sons, New York (1968) 253.
  2. M. Duflo, Méthodes Récursives Aléatoires. Techniques Stochastiques, Masson, Paris (1990) 359.
  3. M. Duflo, Algorithmes Stochastiques. Math. Appl. 23 (1996) 319.
  4. T.E. Harris, The existence of stationnary measures for certain markov processes. Proc. of the 3rd Berkeley Symposium on Mathematical Statistics and Probability 2 (1956) 113–124.
  5. S.P. Meyn and R.L Tweedie, Markov Chains and Stochastic Stability. Springer-Verlag (1993) 550.
  6. A.G. Pakes, Some conditions for ergodicity and recurrence of markov chains. Oper. Res. 17 (1969) 1048–1061.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.